# SDR QMLA2015040515025

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 4,078 hours, 16,545 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,071 hours, 9,076 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING PLASTIC SMELL IN CABIN COMING FROM OVERHEAD LIGHTING, NO SMOKE OR FIRE IN CABIN.  LIGHTS TURNED OFF, CABIN VENTILATED & SMELLS DISSIPATED.  GRASS WAS FOUND IMBEDDED IN OVERHEAD LIGHT FROM THE FRESH AIR VENT.
